# SDR DHL2004801539

- Difficulty date: September 23, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 3645612U
- Condition: Cracked
- Location: Boost Pump
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 ALT TANK BOOSTER PUMP BRACKET CRACKED (AFT) REF 505B ACCESS DOOR.  REMOVED AND REPLACED CRACKED BRACKET ON RT WING NR 4 ALT TANK BOOSTER PUMP REF 505B ACCESS DOOR IAW SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
